标题:Finite-time H∞ control for Itô-Type nonlinear time-delay stochastic systems
作者:Yan Z.; Zhang M.; Song Y.; Zhong S.
作者机构:[Yan, Z] School of Electrical Engineering and Automation, Qilu University of Technology(Shandong Academy of Sciences), Jinan, 250353, China, School of 更多
通讯作者:Yan, Z(yanzg500@sina.com)
通讯作者地址:[Yan, Z] School of Electrical Engineering and Automation, Qilu University of Technology(Shandong Academy of Sciences)China;
来源:IEEE Access
出版年:2020
卷:8
页码:83622-83632
DOI:10.1109/ACCESS.2020.2991341
关键词:finite-time stability; H∞ control; nonlinear perturbations; Stochastic systems; time-delay
摘要:The finite-time H∞ control problem for an Itô-type stochastic system with nonlinear perturbation and time delay is investigated. First, the finite-time H∞ control problem for a nonlinear time-delay stochastic system is presented taking into consideration both the transient performance and the capability to attenuate the disturbance of a closed-loop system in a given finite-time interval. Second, using the Lyapunov-Krasoviskii functional method and the matrix inequality technique, some sufficient conditions for the existence of finite-time H∞ state feedback controller and dynamic-output feedback controller for nonlinear time-delay stochastic systems are obtained. These conditions guarantee the mean-square finite-time bounded-ness of the closed-loop systems and determine the H∞ control performance index. Third, this problem is transformed into an optimization problem with matrix inequality constraints, and the corresponding algorithms are given to optimize the H∞ performance index and obtain the maximum time-delay. Finally, a numerical example is used to illustrate the effectiveness of the proposed method. © 2013 IEEE.
收录类别:SCOPUS
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85084948307&doi=10.1109%2fACCESS.2020.2991341&partnerID=40&md5=a90406d5d278d4f102a6cb7d49601ffa
TOP